Skip header navigation

University of Stirling

×

Article

Nonlinear predictability of short-run deviations in UK stock market returns

Citation
McMillan D (2004) Nonlinear predictability of short-run deviations in UK stock market returns. Economics Letters, 84 (2), pp. 149-154. https://doi.org/10.1016/j.econlet.2003.10.014

Abstract
Using an exponential smooth transition threshold (ESTR) error-correction model, we examine whether return dynamics in a price dividend cointegration framework differ between large and small deviations. Results support the ESTR model over a linear alternative and suggest persistent deviations from equilibrium when deviations are large.

Keywords
Stock market returns; exponential smooth transition threshold model; error-correction

Journal
Economics Letters: Volume 84, Issue 2

StatusPublished
Author(s)McMillan, David
Publication date31/08/2004
Publication date online20/05/2004
Date accepted by journal21/10/2003
URLhttp://hdl.handle.net/1893/25029
PublisherElsevier
ISSN0165-1765
Scroll back to the top